Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

umbrella sarms ostarine make me tired

No Nelson montana, you are bogus, making claims you have no business making. Aren't you 70? how can you even see the screen!

- - - Updated - - -



Yes I started rechecking, I have been taking mk677 i think 'nutrobal' not mk2866, the mk677 and mk2866 confused me. I thought mk is mk lol.

sorry everyone, my apologies for making a mess here. I was wrong. Thanks for all the PMs explaining things.

- - - Updated - - -



Npcclassicphysique champ thanks for reaching out with your Private message but I can't answer don't have 50 posts. I rechecked labels and it was mk677! I was drinking wrong bottle.

- - - Updated - - -



I don't have a motive and Nelson is not credible.

I took the wrong sarm Dylan it was all my mistake.

The irony of you saying Nelson can't see when you created a post stating that an Umbrella product caused you an issue and then realizing you didn't know what you was talking about. You've 8 posts. Read a few more posts by others just to see whether or not Nelson is correct and try not to take it so personally.

Note Dylan agreed with Nelson and I don't see you giving Dylan a hard time.

By way of example there is a post we replied to today which asks the exact same thing. Guy are using a GH boosting product. GH enhances sleep (it's also when the body produces the most GH) QED... feeling sleepy. So much so you made a mistake lol
 
Oh, I get it now. Someone with no posts came on to say something I've already said. And then when I agree, that was his chance to put me down. Very clever.

So a totally new member comes on to go directly after me. Isn't that odd?

Listen folks, if anyone out there doesn't realize this is Jason being a total tool, you have no fucking brain cells. He's a little boy who has to make pretend posts just to try and discredit me. Nice try asswipe, but the fact that a handful of lunkheads think I'm old and out of touch has about as much relevance as last nights dump. Then again, I understand this is your whole world, which is sad. If thinking that you got a shot in at somebody who's accomplished something in his life makes you feel a little less small, then good for you.

So...keep making your phony posts. I realize it's all you have. And it'll be all you'll ever have. Because you're a pathetic loser. But I wish you all the best.
 
Hmmmmm.. So I've never experienced this before and wanted to check in here to see what you guys thought.
I am a pretty good veteran of using sarms. But i have been using their ostarine MK2866 for a few weeks and the stuff makes me tired.
I wasn't aware this was one of the side effects and have never experienced this before. Something is fishy here, anyone else experience this?

That many times huh... so many mistakes
 
No Nelson montana, you are bogus, making claims you have no business making. Aren't you 70? how can you even see the screen!

- - - Updated - - -



Yes I started rechecking, I have been taking mk677 i think 'nutrobal' not mk2866, the mk677 and mk2866 confused me. I thought mk is mk lol.

sorry everyone, my apologies for making a mess here. I was wrong. Thanks for all the PMs explaining things.

- - - Updated - - -



Npcclassicphysique champ thanks for reaching out with your Private message but I can't answer don't have 50 posts. I rechecked labels and it was mk677! I was drinking wrong bottle.

- - - Updated - - -



I don't have a motive and Nelson is not credible.

I took the wrong sarm Dylan it was all my mistake.

that would make a lot more sense... considering thats a typical side effect associated with mk677...
 
Makes me wonder if it's been the same in the previous example

its not the first time there has been confusion with the mk's... ive often seen mk677 and mk2866 cut together to cut costs by sarms companies because mk677 powders are so expensive... if companies are not always testing products, this can slip by them often as well... there's just a variety of things that can occur brother and ive seen damn near it all!
 
that would make a lot more sense... considering thats a typical side effect associated with mk677...


Dylan, this guy is full of shit. He made the post to mock me -- nothing more.

- - - Updated - - -

good team work here helping the OP out

always remember to read the labels. international people need to be aware since your sarms don't come with labels

No fucking way. That guys wasn't looking for help. Come on, you're smarter than that.
 
What's especially funny about this thread is that he comes on specifically to insult me yet does it by claiming the something that is in accord to what i said. It was like, he couldn't decide how he wanted to troll ad wound up doing two things that contradict each other! LOL What a tool.

And you guys fell for it. Or maybe some are in on it? Whatever.
 
Dylan, this guy is full of shit. He made the post to mock me -- nothing more.

- - - Updated - - -



No fucking way. That guys wasn't looking for help. Come on, you're smarter than that.

It seems that way and its really unfortunate people do this immature nonsense. It takes away from all the work and effort put into educating people and it fucking pisses me off to no end
 
It seems that way and its really unfortunate people do this immature nonsense. It takes away from all the work and effort put into educating people and it fucking pisses me off to no end

Exactly, we have this great opportunity to learn and grow and share experiences and a handful of assholes shit all over it for their own amusement.
 
Hmmmmm.. So I've never experienced this before and wanted to check in here to see what you guys thought.
I am a pretty good veteran of using sarms. But i have been using their ostarine MK2866 for a few weeks and the stuff makes me tired.
I wasn't aware this was one of the side effects and have never experienced this before. Something is fishy here, anyone else experience this?


Bro all i could do was sleep when got that Ostarine. Legit so tired.

Dylan G, not a bad look calling you a BS’r in the comments.

- - - Updated - - -

Here we go again with the bs posts on sponsors or places we all know are excellent. This is an extremely bad look smfh.

Many people have experienced this side effect. I am currently on Ostarine experience the same thing.

As a wise man once said “This is an extremely bad look smfh.”
 
Bro all i could do was sleep when got that Ostarine. Legit so tired.

Dylan G, not a bad look calling you a BS’r in the comments.

- - - Updated - - -



Many people have experienced this side effect. I am currently on Ostarine experience the same thing.

As a wise man once said “This is an extremely bad look smfh.”

where did you buy your ostarine ?
 
As I've pointed out multiple times in other threads why are people taken aback when they get tired on PEDs. Most don't give you energy although a few can promote a sense of well being. Why tired? Cos you've added muscle, meaning you weigh more so your body is working harder just doing f'all like walking. If you add 10lbs or more sleep apnea can occur so your rest becomes poor and, of course, your training in the gym goes up a notch and so you'll be more tired. Heck, many will eat more too.

That's without the stress on your organs making you feel tired too (QED tren)
 
Back
Top Bottom